Approximation of general zero-range potentials
A norm resolvent convergence result is proved for approximations of general Schrodinger operators with zero-range potentials. An approximation of the δ’-interaction by nonlocal non-Hermitian potentials (without a renormalization of the coupling constant) is also constructed.
Gespeichert in:
Datum: | 2000 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут математики НАН України
2000
|
Schriftenreihe: | Український математичний журнал |
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/157722 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Approximation of general zero-range potentials / S. Albeverio, L.P. Nizhnik // Український математичний журнал. — 2000. — Т. 52, № 5. — С. 582–589. — Бібліогр.: 11 назв. —англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineZusammenfassung: | A norm resolvent convergence result is proved for approximations of general Schrodinger operators with zero-range potentials. An approximation of the δ’-interaction by nonlocal non-Hermitian potentials (without a renormalization of the coupling constant) is also constructed. |
---|